Free
Education  |   November 1989
Transdermal Scopolamine Decreases Nausea and Vomiting following Cesarean Section in Patients Receiving Epidural Morphine
Author Affiliations & Notes
  • Dennis M. Kotelko, M.D. F.R.C.P.(C.)
    *
  • Richard L. Rottman, M.D.
    *
  • William C. Wright, M.D.
    *
  • Joseph J. Stone, M.D.
    *
  • Alan Y. Yamashiro, M.D.
  • Richard M. Rosenblatt, M.D.
    *
  • *Attending Anesthesiologist, Department of Anesthesiology, Cedars-Sinai Medical Center, Los Angeles, California.
  • Attending Anesthesiologist, Mission Hospital, Mission Viejo, California.
Article Information
Education
Education   |   November 1989
Transdermal Scopolamine Decreases Nausea and Vomiting following Cesarean Section in Patients Receiving Epidural Morphine
Anesthesiology 11 1989, Vol.71, 675-678. doi:
Anesthesiology 11 1989, Vol.71, 675-678. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large